Jump to content
Sign in to follow this  
Beanchop99

New Members Special Posting Area

Recommended Posts

Welcome, Steve!

Greetings, Traci!

My best advice (not an expert of course) is to give the med some time to settle in and call your doctor if the side effects become more than you can live with. We all respond in such unique ways your doctor would know best what to do and when to give up on the drug.

Welcome to the Wellbutrin room, silentsunrise!

I hope your body will get adjusted to the Wellbutrin quickly, hon. I've suffered with IBS all my life so, I understand the misery when the bowels get "wonky."

It sounds like you've discovered some changes you can make in the timing of meds that will help you. (Sometimes you need detective skills to figure the best ways to take medications--it can be a real challenge!)

I think I'd call my doctor about the intestinal trouble--he might have a med that could help or some additional advice about diet, dosage amounts and timing.

I take a Wellbutrin & Paxil combo that works well for me! I was so blessed to get the right meds (for me) on the first try--I wish that for all of you.

Hugs and best of luck to all of you,

Aerial

Edited by Aerial

Share this post


Link to post
Share on other sites

Hi all,

I went 3 1/2 years without meds. Mainly because I tried a few different groups of AD's (SSRI, SNRI, NaSSa and combinations) and even some antipsychotics, but none of them did anything for me, except making me even more apathetic/flat. I just tried to stick it out without meds, while continuing psychotherapy (with successes and setbacks).

Unfortunately I've been experiencing a more serious relapse lately and decided to give meds another try. I consulted with my pdoc who suggested Wellbutrin (being in the NDRI group, one I haven't tried yet, hooray).

I'm in my third week now and it has been kind of rough at times. I had quite a bad few days in my second week. Lots of anxiety, not being able to get out of bed, more suicidal ideation, crying spells (which is not normally me). These have subsided a bit and I do seem to experience some effect. Especially in the beginning I felt quite a boost which was great because extreme fatigue is one of my main symptoms. I still sort of get that feeling in the morning now. In the afternoon though I feel like my energy and overall functioning is going downhill again. In the evening I'm real tired but agitated at the same time and have difficulty lying still and falling asleep (although my pdoc did prescribe a sleeping aid).

These questions have probably been asked before but I haven't been able to read through eveything yet, sorry :shocked:

What I'm experiencing are probably start-up side effects. But I'm especially curious about that 'low' sort of 'wearing off' effect in the afternoon. Especially since I'm on the XL version which should release evenly during the day. My current dosage is 150mg XL.

Any thoughts or similar experiences?

Thanks for reading,

Autumn

Share this post


Link to post
Share on other sites
Hi all,

I went 3 1/2 years without meds. Mainly because I tried a few different groups of AD's (SSRI, SNRI, NaSSa and combinations) and even some antipsychotics, but none of them did anything for me, except making me even more apathetic/flat. I just tried to stick it out without meds, while continuing psychotherapy (with successes and setbacks).

Unfortunately I've been experiencing a more serious relapse lately and decided to give meds another try. I consulted with my pdoc who suggested Wellbutrin (being in the NDRI group, one I haven't tried yet, hooray).

I'm in my third week now and it has been kind of rough at times. I had quite a bad few days in my second week. Lots of anxiety, not being able to get out of bed, more suicidal ideation, crying spells (which is not normally me). These have subsided a bit and I do seem to experience some effect. Especially in the beginning I felt quite a boost which was great because extreme fatigue is one of my main symptoms. I still sort of get that feeling in the morning now. In the afternoon though I feel like my energy and overall functioning is going downhill again. In the evening I'm real tired but agitated at the same time and have difficulty lying still and falling asleep (although my pdoc did prescribe a sleeping aid).

These questions have probably been asked before but I haven't been able to read through eveything yet, sorry :shocked:

What I'm experiencing are probably start-up side effects. But I'm especially curious about that 'low' sort of 'wearing off' effect in the afternoon. Especially since I'm on the XL version which should release evenly during the day. My current dosage is 150mg XL.

Any thoughts or similar experiences?

Thanks for reading,

Autumn

Hi and Welcome Back Autumn

It is good to see you again. I do not know too much about Wellbutrin, but I just wanted to welcome you back and say that I hope that these side effects dissipate for you soon.

Trace

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
Sign in to follow this  

×
×
  • Create New...